[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IPp] Question about allergic reaction to sets???

After the last 3-4 set changes, I noticed that when Jesse removes the old 
 set, there are lots of bumps where the tape was.... His dr. said he's probably
developing an allergy to either the tape, iv prep, mastisol , or detachol . ( 
There are too many feakin variables here...) Just got off the phone with 
Minimed. They're sending me samples of bard wipes, unisolve and other stuff to 
 try.For the last set change, Jesse insisted on putting an IV3000 on first, then
inserting the set... Within a few hrs, and after his shower, this was peeling 
off... He must have very slimy skin. 
Has anyone else had this problem???? and ... what worked for you??? 
for HELP or to subscribe/unsubscribe, contact: